# SDR 9625559917

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, A/C EXPERIENCED A UNDETERMINED ENGINE STALL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED ENGINE INLETS, OUTLETS AND PS3 SCREENS ON BOTH ENGINES.  THE NUMBER ONE ENGINE FUEL PUMP ASSEMBLY WAS REPLACED, OPS AND LEAK CHECK OK.
